# SDR AALA201706099001

- Difficulty date: June 7, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 7,293 hours, 2,767 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER ACCUMULATOR, PRESSURE IN THE YELLOW BAND. SERVICED R2 DOOR EMERGENCY CYLINDER ACCUMULATOR IAW AMM 52-10-00.
